# SDR ASOA201001016

- Difficulty date: July 17, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 18,285 hours, 13,432 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PLACARDS "EXIT", "OPEN" AND "OPEN ARROW" ARE ALL DAMAGED.  R & R PAX DOOR "EXIT", "OPEN" AND "ARROW" PLACARDS IAW AMM 20-60-04.
